MAUDE Adverse Event Report: C. R. BARD, INC. BARDEX I. C. COMPLETE CARE FOLEY CATHETER; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES

C. R. BARD, INC. BARDEX I. C. COMPLETE CARE FOLEY CATHETER; CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Model Number 903316A
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/25/2019
Type of Reportable Event Serious Injury
Event or Problem Description
Foley catheter inserted in urethra and into the bladder.Urine visualized in drainage tube.Staff inflated balloon for the first time through balloon port with 10ml of prepackaged sterile water.Unscrewed syringe from balloon port, and balloon port fell off of the catheter.Water leaked out from tubing where balloon port had been.Gently pulled catheter and it slipped right out of urethra.Fda safety report id# (b)(4).

Brand Name
BARDEX I. C. COMPLETE CARE FOLEY CATHETER
Common Device Name
CATHETER, UROLOGICAL (ANTIMICROBIAL) AND ACCESSORIES
Manufacturer (Section D)
C. R. BARD, INC.
MX 
MDR Report Key8847829
Report NumberMW5088581
Device Sequence Number16666253
Product Code MJC
UDI-Device Identifier00801741024504
UDI-Public(01)00801741024504
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Voluntary
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 07/26/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/30/2021
Device Model Number903316A
Device Catalogue Number903316A
Device Lot NumberNGDR0459
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date07/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age30 YR
Patient Weight71